# SDR USAA951213

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967
- Part time: 35,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX' CHECK VISUAL INSPECTION, FOUND 18.5 INCHES BY 2 INCHES CORROSION (STRINGER IS CORRODED), BS 967 STRINGER 27 LEFT.  REMOVED DAMAGE AND INSTALLED STRINGER SPLICE.  REPAIRED PER SRM 53-10-3, FIG 1.  (M)
